1.) Khemphet A., Best proximity coincidence point theorem for g-proximal generalized geraghty mapping in a metric space with graph g, Thai Journal of Mathematics, 18, (2020),1161-117.
2.) Suparatulatorn R., Khemphet A., Charoensawan P., Suantai S., Phudolsitthiphat N., Generalized self-adaptive algorithm for solving split common fixed point problem and its application to image restoration problem, International Journal of Computer Mathematics, 97, (2020),1431-1443.
3.) Khemphet A., The existence theorem for a coincidence point of some admissible contraction mappings in a generalized metric space, Thai Journal of Mathematics, 2020, (2020),223-235.
4.) Khemphet A., Chanthorn P., Phudolsitthiphat N., Common Best Proximity Coincidence Point Theorem for Dominating Proximal Generalized Geraghty in Complete Metric Spaces, Journal of Function Spaces, 2020, (2020),9620254.
5.) Suparatulatorn R., Khemphet A., Tseng type methods for inclusion and fixed point problems with applications, Mathematics, 7, (2019),1175.
6.) Ansari A.H., Khemphet A., Phudolsitthiphat N., Wiriyapongsanon A., Upper class of type I on coupled coincidence point results for some contractions in partially ordered JS-metric spaces, Advances in Difference Equations, 2019, (2019),499.
7.) Phudolsitthiphat N., Khemphet A., Coincidence point theorems for geraghty’s type contraction in generalized metric spaces endowed with a directed graph, Thai Journal of Mathematics, 17, (2019),288-303.
8.) Atiponrat W., Dangskul S., Khemphet A., Coincidence point theorems for KC-contraction mappings in JS-metric spaces endowed with a directed graph, Carpathian Journal of Mathematics, 35, (2019),263-272.
9.) Daengsaen J., Khemphet A., On the Rate of Convergence of P-Iteration, SP-Iteration, and D-Iteration Methods for Continuous Nondecreasing Functions on Closed Intervals, Abstract and Applied Analysis, 2018, (2018),7345401.
10.) Thangthong C., Khemphet A., Coincidence Point Theorems for (α,β,γ)-Contraction Mappings in Generalized Metric Spaces, International Journal of Mathematics and Mathematical Sciences, 2018, (2018),4053478.
11.) Khemphet A., Peters J., Semicrossed products of the disk algebra and the jacobson radical, Canadian Mathematical Bulletin, 57, (2014),80-89.